# SDR R61A2020090410608

- Difficulty date: August 11, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640R
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001412012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT WING UPPER SKIN T/E CRACK FOUND NEAR RIB 10A AND SPOILER 3 HINGE WITH 2 RIVETS MISSING. RT WING UPPER SKIN T/E NEAR RIB 10A REPAIRED IAW ETD 2020-170-024582.
